Title: The Monodromy Conjecture for hyperplane arrangements
Authors: Budur, Nero ×
Mustata, Mircea
Teitler, Zach #
Issue Date: 2011
Publisher: D. Reidel Pub. Co.
Series Title: Geometriae Dedicata vol:153 issue:1 pages:131-137
ISSN: 0046-5755
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
2011b.pdf Published 150KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science